MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S3 BUBB DET SENSOR, LOW LEVEL II; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S3 BUBB DET SENSOR, LOW LEVEL II; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Model Number 23-07-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.Livanova (b)(4) manufactures the s3 bubb det sensor, low level ii.The incident occurred in (b)(6).A livanova representative was dispatched to the facility to investigate the issue.On site, he was able to replace the claimed malfunction.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that a s3 bubble detection sensor had malfunctions during procedure.There was no report of patient injury.
 
Event or Problem Description
See initial.
 
Additional Manufacturer Narrative
H.10: the cardioplegia sensor module, the bubble sensor and a sample of the used tubing were requested back to livanova deutschland for further investigation.The reported issue could be reproduced.Results revealed that it was caused by the defective bubble sensor having a vga-gain value outside specification.A review of the dhr's did not identify any deviations or nonconformities relevant to the issue.

Brand Name
S3 BUBB DET SENSOR, LOW LEVEL II
Common Device Name
MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8398675
Report Number9611109-2019-00133
Device Sequence Number253098
Product Code DTW
UDI-Device Identifier04033817900573
UDI-Public(01)04033817900573(11)180306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K955152
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-07-40
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1